# SDR COMA9660140

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10014
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,958 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 20 DEGREES.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
